MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET PLATINUM

US ENDOSCOPY ROTH NET PLATINUM
Model Number 00715050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for investigation.Without the return of the device, the exact cause of the reported event cannot be determined.The roth net ifu states, "the following conditions may not allow the roth net device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath.Short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The roth net platinum series is designed using a flat wire.Closing or retracting the handle too tightly may cause damage to the device's flat wire.Do not exert excessive "bending" pressure on the open (deployed) device; doing so may disfigure either the flat wire and/or the wire frame's shape." in-service training is pending on the proper use and operation of the roth net platinum.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, the net to their roth net platinum detached inside a patient.The net was retrieved, and the procedure was completed successfully using a different roth net.No report of injury or delay.
 
Additional Manufacturer Narrative
Steris offered the user facility in-service training on the proper use and operation of the roth net platinum; however, the user facility declined.Per discussion with user facility personnel, steris learned that contrary to the initial report, the net subject of the reported event did not detach and did not have to be retrieved from a patient.The device history record was reviewed, and there were no abnormalities associated with this lot of products.No additional issues have been reported.

Brand Name
ROTH NET PLATINUM
Common Device Name
ROTH NET
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4405197842
MDR Report Key22864179
Report Number1528319-2025-00087
Device Sequence Number7733025
Product Code FDI
UDI-Device Identifier00724995182908
UDI-Public(01)00724995182908(11)241211(17)271211(10)11600811
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number(10)11600811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown